# SDR DALA2016051303978

- Difficulty date: May 12, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 41,654 hours, 23,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON LOWER FACE INBD FLAP INBD GUIDE VANE, LT WING.  REPAIRED IAW SRM 57-20-02.
